# SDR EE4Y2025100723298

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197NV
- Make and model: Airbus A320-214
- Aircraft serial: 7063
- Aircraft time: 19,723 hours, 7,447 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-54-471-002, LH ENGINE PYLON AFT FIXED FAIRING UPPER SPAR WITH CRACK AT RIB 15 WAS FOUND.PERFORMED REPAIR IN ACCORDANCE WITH REPAIR INSTRUCTION R54512052 ISSUE F FIG 201 AND DIAGRAM A SRM PERMANENT REPAIR 54-54-12-300-003 AND ENGINEERING REPAIR ORDER ERO # A32X-STR-54ERO-00395-R00.THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q179 ITEM 4-33
